| Catalog Number |
URO170816H |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the customer, the foley catheter was leaking and had to be replaced.
Additional Manufacturer Narrative
According to the customer, the foley catheter was leaking and had to be replaced.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
After further evaluation, the event reported in this medwatch was determined to be the same event reported in 1417592-2024-00100.This medwatch is a duplicate report.